The Grammaticalization of Specificity (And beyond) in Boruca
Bibliographic Data
| ID | 4560013 |
|---|---|
| Authors | J Diego Quesada (corresponding author) |
| Year | 2000 |
| Volume | 66 |
| Issue | 4 |
| Pages | 549-562 |
| Publication date | 2000-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/466441 |
| OpenAlex | W2022743607 |
| Language | EN |
| Citations received | 2 |
| References cited | 6 |
Download · Grammaticalization · Linguistics · World Wide Web · Computer Science · History · Linguistic Variation and Morphology · Philosophy · Spanish Linguistics and Language Studies · Syntax, Semantics, Linguistic Variation
| Citations per year | 0.1 |
|---|---|
| Citation span | 2006 - 2017 (12) |
| Highly cited | No |